# SDR FDEA202311201865

- Difficulty date: November 20, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24289
- Aircraft time: 78,775 hours, 29,628 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N50721
- Condition: Corroded
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN FLOOR BEAM AT STA 880 LBL 48 TO 62 LBL SURFCE CORROSION. DOT 101. ACCOMPLISHED EA F-5321-T0376857 P1 "FUSELAGE MAINFRAME SECTION 43, FLOOR BEAM ASSY   CORROSION, STA879, UPPER CHORD, LBL 45-58, DEVIATION FROM TYPICAL SRM REPAIR, WITH NO   DEVIATION.
